City Research Online

Transfer in Hochschild Cohomology of Blocks of Finite Groups

Linckelmann, M. (1999). Transfer in Hochschild Cohomology of Blocks of Finite Groups. Algebras and Representation Theory, 2(2), pp. 107-135. doi: 10.1023/A:1009979222100

Publication Type: Article
Publisher Keywords: transfer, Hochschild cohomology, symmetric algebras, blocks of finite groups
Subjects: Q Science > QA Mathematics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
URI: http://openaccess.city.ac.uk/id/eprint/1913
[img]
Preview
PDF
Download (303kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login